# SDR MASA200200017

- Difficulty date: October 5, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 11,090 hours, 8,489 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Out Of Rig
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR SHUTTLE 6999 PHX TO CMH RETURNED TO FIELD WHEN THE CREW RECEIVED THE NR 2 T/R UNLOCK MESSAGE. THE CREW DECLARED AN EMERGENCY. MX FOUND THE T/R OUT OF RIG AND RERIGGED. THE FLIGHT WAS SWAPPED WITH ANOTHER A/C. N77260 WAS RETURNED TO SERVICE LATER THE SAME DAY.
